Journal of Symbolic Logic

Boolean Simple Groups and Boolean Simple Rings

Gaisi Takeuti

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 160-173.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742572

Mathematical Reviews number (MathSciNet)
MR929382

Zentralblatt MATH identifier
0653.03034

JSTOR
links.jstor.org

Citation

Takeuti, Gaisi. Boolean Simple Groups and Boolean Simple Rings. J. Symbolic Logic 53 (1988), no. 1, 160--173. https://projecteuclid.org/euclid.jsl/1183742572


Export citation